# SDR Y2PA2025111125023

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N833US
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 78,834 hours, 57,795 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H141009
- Condition: Worn
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT CREW REPORTED DURING DESCENT, WHEN POWER LEVER PULLED TO IDLE, NR 2 ENG REMAINED AT A HIGHER POWER SETTING. CREW ATTEMPTED TO VERIFY FAILURE WITH AUTOTHROTTLE OFF & MONITORING DURING DESCENT. CONTACTED ATC DESCENDING THROUGH 10,000’ & REQUESTED DELAY VECTORS. AFTER CONSULTING WITH OPS & MX CONTROL, DETERMINED CLOSEST COM PROCEDURE WAS ENG FAILS TO RESPOND TO THROTTLE, ALTHOUGH THROTTLE DID RESPOND, IT COULD NOT ACHIEVE FLT IDLE. CREW DETERMINED THE SAFEST OPTION WAS TO PERFORM PRECAUTIONARY SHUTDOWN. CHKLIST PERFORMED & AFTER PROCEEDED TO CONDUCT A RNAV 18R & LANDED WITHOUT INCIDENT.  MX IN KLRD PERFORMED NR 2 ENG RUN IAW AMM 71-00-00, OPS CHKD GOOD, ALL PARAMETERS WITHIN LIMITS. MX FOUND NLG DOWN SWITCH BAD IAW WDM 73-23-01. MX VISUALLY INSPD NR 2 ENG INLET, EXHAUST, & FUEL CONTROL RIGGING FOR DAMAGE, NO DAMAGE FOUND. MX R & R RT NLG DOWN SWITCH (S1-469) IAW WDM 73-23-01, AMM 32-60-05, & AMM 73-20-00. OPS CHKD GOOD. ENG RUN PERFORMED IAW AMM 71-00-00. NO DEFECTS NOTED.
